Tripartite graphs with given degree set

Open access

Abstract

If k ≥ 1, then the global degree set of a k-partite graph G = (V1, V2, . . . , Vk, E) is the set of the distinct degrees of the vertices of G, while if k ≥ 2, then the distributed degree set of G is the family of the k degree sets of the vertices of the parts of G. We propose algorithms to construct bipartite and tripartite graphs with prescribed global and distributed degree sets consisting from arbitrary nonnegative integers. We also present a review of the similar known results on digraphs.

References

  • [1] T. S. Ahuja, A. Tripathi, On the order of a graph with a given degree set. J. Comb. Math. Comb. Comput., 57 (2006) 157–162. ⇒74

  • [2] G. Chartrand, H. Gavlas, F. Harary, M. Schultz, On signed degrees in signed graphs, Czechoslovak Math. J., 44, 4 (1994) 677–690. ⇒79

  • [3] G. Chartrand, R. J. Gould, S. F. Kapoor, Graphs with prescribed degree sets and girth, Periodica Math. Hung., 12, 4 (1981) 261–266. ⇒78, 99

  • [4] G. Chartrand, L. Lesniak, J. Roberts, Degree sets for digraphs, Periodica Math. Hung., 7, 1 (1976) 77–85. ⇒100, 101

  • [5] G. Chartrand, L. Lesniak, P. Zhang, Graphs & Digraphs, CRC Press, Boca Raton, 2011. ⇒72, 77

  • [6] A. A. Chernyak, Minimal graphs with a given degree set and girth (Russian), Vestsi Akad. Navuk BSSR Ser. Fiz.-Mat. Navuk, 1988, 2 21–25, 123. ⇒78

  • [7] T. H. Cormen, Ch. E. Leiserson, R. L. Rivest, C. Stein. Introduction to Algorithms (third edition), The MIT Press/McGraw Hill, Cambridge/New York, 2009. ⇒85

  • [8] Z. Dziechcińska-Halamoda, Z. Majcher, J. Michael, Z. Skupień, Extremum degree sets of irregular oriented graphs and pseudodigraphs, Discussiones Math. Graph Theory,, 26, 2 (2006) 317–333. ⇒101

  • [9] J. A. Ellis, M. Mate-Montero, H. Müller, Serial and parallel algorithms for (k, 2)-partite graphs, J. Parallel Dist. Comp., 22 (1994) 129–137. ⇒81

  • [10] P. Erdős, H. Sachs, Reguläre Graphen gegebener Taillenweite mit minimaler Knotenzahl. Wiss. Z. Martin-Luther-Univ. Halle–Wittenburg, Math.-Natur. Reihe, 12 (1963) 251–258. ⇒77

  • [11] J. L. Gross, J. Yellen, P. Zhang. Handbook of Graph Theory (second editionI, CRC Press, Boca Raton, FL, 2014. ⇒72

  • [12] M. Hager. On score sets for tournaments, Discrete Math., 58 (1986) 25–34. ⇒99, 100

  • [13] S. L. Hakimi, On the realizability of a set of integers as degrees of the vertices of a simple graph. J. SIAM Appl. Math. 10 (1962) 496–506. ⇒79

  • [14] S. L. Hakimi, On the degrees of the vertices of a graph, F. Franklin Institute, 279, (4) (1965) 290–308. ⇒

  • [15] F. Harary, On the notion of balance of a signed graph, Michigan Math. J. 2, 2 (1953), 143–146. ⇒78, 79

  • [16] F. Harary, The number of linear, directed, rooted and connected graphs, Trans. Amer. Math. Soc, 78, 2 (1955) 445–463. ⇒79

  • [17] F. Harary, E. Harzheim, The degree sets of connected infinite graphs. Fund. Math., 118, 3 (1983) 233–236. ⇒101

  • [18] A. Iványi, Reconstruction of score sets, Acta Univ. Sapientiae, Informatica, 6, 2 (2014) 210–229. ⇒99

  • [19] A. Iványi, J. Elek, Reconstruction of tournaments using the set of outdegrees (in Russian), Heuristic Algorithms and Distributed Computations, 1, 4 (2014) 46–70. ⇒99

  • [20] A. Iványi, J. Elek, Degree sets of tournaments, Studia Univ. Babeş-Bolyai, Informatica, 59 (2014) 150–164. ⇒99

  • [21] A. Iványi, L. Lucz, T. Matuszka, G. Gombos, Score sets in multitournaments, I. Mathematical results, Annales Univ. Sci. Budapest., Sectio Comp., 40 (2013) 307–320. ⇒99

  • [22] A. Iványi, B. M. Phong. On the unicity of the score sets of multitournaments, in: Fifth Conference on Mathematics and Computer Science (Debrecen, June 9–12, 2004), University of Debrecen, 2006, 10 pages. ⇒99

  • [23] A. Iványi, S. Pirzada, N. A. Shah, Imbalances of bipartite multitournaments, Annales Univ. Sci. Budapest., Sectio Comp., 37 (2012) 215–238. ⇒99

  • [24] S. F. Kapoor, L. Lesniak, Degree sets for triangle-free graphs. In Second Int. Conf. Comb. Math. (New York, 1978), pp. 320–330, Ann. New York Acad. Sci., 319, New York Acad. Sci., New York, 1979. ⇒80

  • [25] S. F. Kapoor, A. D. Polimeni, C. E. Wall, Degree sets for graphs, Fund. Math., 95, 3 (1977) 189–194. ⇒73, 80

  • [26] F. Kárteszi, Ciclici come risoluzionidi un certoproblema di minimo, Bol. Un. Mat. Ital., 15 (1960) 522–528, or Mat. Lapok, 11 (1960) 323–329 (in Hungarian). ⇒77

  • [27] M. A. Khan, Equal sum sequences and imbalance sets of tournaments, arXiv, arXiv:1402.2456v1 [math.CO] 11 Feb 2014. ⇒102

  • [28] S. Koukichi, H. Katsuhiro, Some remarks on degree sets for graphs. Rep. Fac. Sci. Kagoshima Univ. No. 32 (1999), 9–14. ⇒73

  • [29] P. Kumar, M. N. J. Sarma, S. Sawlani, On directed tree realization of degree sets, in: ed. by S. K. Ghost, T. Tokuyama, WALCOM 2013, Lecture Notes in Computer Sciemce, 7748, 2013, 274–285. ⇒80

  • [30] Y. Manoussakis, H. P. Patil, Bipartite graphs and their degree sets, Electron. Notes on Discrete Math., (Proceedings of the R. C. Bose Centenary Symposium on Discrete Mathematics and Applications,) 15 (2003) 125–125. ⇒75

  • [31] Y. Manoussakis, H. P. Patil, V. Sankar, Further results on degree sets for graphs, Mano I. J. M. S., 1, 2 (2001) 1–6. ⇒75

  • [32] Y. Manoussakis, H. P. Patil, V. Sankar, Further results on degree sets for graphs, AKCE J. Graphs Combin., 1, 2 (2004) 77–82. ⇒75

  • [33] Y. Manoussakis, H. P. Patil, On degree sets and the minimum orders in bipartite graphs, Discussiones Math. Graph Theory, 34, 2 (2014) 383–390. ⇒81, 88

  • [34] C. M. Mynhardt, Degree sets of degree uniform graphs, Graphs Comb., 1 (1985) 183–190. ⇒78

  • [35] S. Osawa, Y. Sabata, Degree sequuences related to degree sets, Kokyuroki, 1744 (2011) 151–158. ⇒99

  • [36] V. Petrović. On bipartite score sets, Zbornik radova Prirodno-matematičkog Fakulteta Universitetr u Novom Sadu, Ser. Mat., 13 (1983) 297–303. ⇒102, 103

  • [37] S. Pirzada, An Introduction to Graph Theory, Universities Press, Hyderabad, India, 2012. ⇒73, 77, 99

  • [38] S. Pirzada, F. A. Dar, Signed degree sets in signed tripartite graphs, Matematicki Vesnik, 59, 3 (2007) 121–124. ⇒96, 97, 99

  • [39] S. Pirzada, F. A. Dar, A. Iványi, Existence of bipartite and tripartite graphs with prescribed degree sets, Heuristic Alg. Dist. Comp., 1, 1 (2015) 62–72. ⇒ 81

  • [40] S. Pirzada, A. Iványi, M. A. Khan. Score sets and kings, in ed. A. Iványi, Algorithms of Informatics, Vol. 3, mondAt, Vác, 2013, 1337–1389. ⇒ 99

  • [41] S. Pirzada, Merajuddin, T. A. Naikoo, Score sets in oriented 3-partite graphs, Analysis Theory Appl., 4 (2007) 363–374. ⇒103

  • [42] S. Pirzada, T. A. Naikoo, Score sets in oriented k-partite graphs, AKCE J. Graphs Combin., 3, 2 (2006) 135–145. ⇒103

  • [43] S. Pirzada, T. A. Naikoo, Score sets in k-partite tournaments, J. Appl. Math. Comp. 22, 1–2 (2006) 237–245. ⇒101

  • [44] S. Pirzada, T. A. Naikoo, Score sets in oriented graphs, Appl. Anal. Discrete Math., 2, 1 (2008) 107–113. ⇒99, 102

  • [45] S. Pirzada, T. A. Naikoo, T. A. Chishti, Score sets in oriented bipartite graphs, Novi Sad J. Math, 36, 1 (2006) 35–45. ⇒101

  • [46] S. Pirzada, T. A. Naikoo, F. A. Dar, Signed degree sets in signed bipartite graphs, arXiv, arXiv/math0609129v1 [math.CO], 5 September 2006, 5 pages. ⇒87

  • [47] S. Pirzada, T. A. Naikoo, F. A. Dar, Signed degree sets in signed graphs, Czechoslovak Math. J., 57, 3 (2007) 843–848. ⇒79, 80

  • [48] S. Pirzada, T. A. Naikoo, F. A. Dar, Degree sets in bipartite and 3-partite graphs, Oriental J. Math. Sciences, 1, 1 (2007) 47–53. ⇒81, 91, 95

  • [49] S. Pirzada, T. A. Naikoo, F. A. Dar, A note on signed degree sets in signed bipartite graphs, Appl. Anal. Discrete Math., 2, 1 (2008) 114–117. ⇒87

  • [50] K. B. Reid. Score sets for tournaments, Congressus Numer., 21 (1978) 607–618. ⇒99, 100

  • [51] K. B. Reid. Tournaments: Scores, kings, generalizations and special topics, Congressus Numer., 115 (1996) 171–211. ⇒99

  • [52] T. A. Sipka, The orders of graphs with prescribed degree sets, J. Graph Theory, 4, 3 (1980) 301–307. ⇒74

  • [53] A. Tripathi, S. Vijay, On the least size of a graph with a given degree set, Discrete Appl. Math., 154 (2006) 2530–2536. ⇒75, 76

  • [54] A. Tripathi, S. Vijay, A short proof of a theorem on degree sets of graphs, Discrete Appl. Math., 155 (2007) 670–671. ⇒73

  • [55] R. I. Tyshkevich, A. A. Chernyak, Decomposition of graphs, Cybernetics Syst. Anal. 21, (1985) 231–242. In Russian: Kibernetika, 2 (1985) 65–74. ⇒73

  • [56] R. I. Tyshkevich, A. A. Chernyak, Zh. A. Chernyak, Decomposition of graphs, I, Cybernetics Syst. Anal., 23, 6 (1987), 734–745. In Russian: Kibernetika, 6 (1987) 12–19. ⇒73

  • [57] R. I. Tyshkevich, A. A. Chernyak, Zh. A. Chernyak, Decomposition of graphs, II, Cybernetics Syst. Anal., 24, 2 (1988), 137–152. In Russian: Kibernetika, 2 (1988) 1–12. ⇒73

  • [58] R. I. Tyshkevich, A. A. Chernyak, Zh. A. Chernyak, Decomposition of graphs, III, Cybernetics Syst. Anal., 24, 5 (1988), 539–550. In Russian: Kibernetika, 5 (1988) 1–8. ⇒73

  • [59] L. Volkmann, Some remarks on degree sets of multigraphs, J. Combin. Math. Combin. Comput., 77 (2011) 45–49. ⇒76, 77

  • [60] K. Wayland, Bipartite score sets, Canadian Math. Bull., 26 (1983) 273–279. ⇒102, 103

  • [61] P. K. Wong, Cages—a survey, J. Graph Theory, 6, 1 (1982) 1–22. ⇒78

  • [62] Y. H. Yan, K. W. Lih, D. Kuo, G. J. Chang, Signed degree sequences in signed graphs, J. Graph Theory, 26, 1 (1977) 111–117. ⇒79

  • [63] T. X. Yao. On Reid conjecture of score sets for tournaments. Chinese Science Bull., 34 (1989) 804–808. ⇒99, 100

Acta Universitatis Sapientiae, Informatica

The Journal of "Sapientia" Hungarian University of Transylvania

Journal Information

Metrics

All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 51 51 35
PDF Downloads 11 11 6